8:00am-9:00am
(1 hr)

Registration, Coffee & Danish

9:00am-9:45am
(45 min)

General

Keynote Address – The State Of Search Marketing – Search has seen more change over the past year than any time since the very early days. While the fundamentals of core search marketing remain constant, new innovations and features such as Google Instant and the incorporation of social signals into relevance algorithms have been significant. Updates like the recent “Farmer/Panda” tsunami impacted the rankings of thousands of web sites. And new features and changes to ad programs have presented both opportunities and challenges for marketers. In this keynote, Search Engine Land executive editor Chris Sherman looks at recent changes and talks about where things may be going as search continues into the 2010s.

Moderator: Chris Sherman, Executive Editor, Search Engine Land

9:45am-10:30am
(45 min)

Refreshment Break


Expo Hall Workshop: Multilingual SEO: Strategizing global search campaigns, non-Google engines and advanced multilingual SEO tips
Oban Multilingual

10:30am-11:45am
(1 hr 15 min)

Advanced SEO Track

SEO In 2011: What’s Working, What’s Not – While the fundamentals of effective SEO remain relatively constant, algorithm updates, new features and other changes made by the search engines can have a dramatic impact on search rankings. Come hear our panel of experts discuss what’s currently working for SEO, what’s old hat, and what to look for going forward to keep your SEO edge.

Moderator: Chris Sherman, Executive Editor, Search Engine Land

Q&A Moderator: Gil Reich, VP of Product Management, Answers.com

Speakers:

Christine Churchill, President, KeyRelevance
Mikkel deMib Svendsen, Creative Director, deMib.com
Max Thomas, President/Founder, Thunder SEO


Advanced Paid Search Track

Remarketing For Fun And Profit – Some call it remarketing; others call it retargeting, but if you aren’t doing it you’re squandering both money and opportunity to build stronger relationships with your customers. Remarketing involves understanding user intent via search, and then subsequently advertising to each individual with a combination of search, display or other online ads beyond search, reinforcing your messaging and increasing the likelihood of conversion. Sounds complicated, but recent developments have made it relatively easy to launch and run remarketing campaigns. Our panelists show you how.

Moderator: Greg Sterling, Founding Principal, Sterling Market Intelligence

Q&A Moderator: Kevin Ryan, CEO, Motivity Marketing

Speakers:

Guy Levine, CEO, Return On Digital
Stuart Meyler, President, Beeby Clark+Meyler
Josh Shatkin-Margolis, CEO , Magnetic

11:45am-1:00pm
(1 hr 15 min)

Lunch


Expo Hall Workshop brought to you by Microsoft Ad Center and Bing
Microsoft Advertising & Bing

1:00pm-2:15pm
(1 hr 15 min)

Advanced SEO Track

SEO For Google Vs. Bing: How Different Are They? – Back in the old days, some SEOs walked through the snow for eight miles and made different versions of their sites for Infoseek, AltaVista, Excite, Lycos and others. Each search engine liked different things, and so the effort was deemed worth it, by some. Then came Google, which grew and grew to the degree that for many, it was the only search engine to care about. You built a site for Google and didn’t worry about the rest. Now, with the search alliance between Microsoft and Yahoo in place, things have changed. Suddenly, a second player with an estimated 25-35% marketshare has emerged. Does it make sense to build a Bing-specific site? Is there that much of a difference between ranking factors for Bing versus Google to justify the effort? This panel explores the issues.

Moderator: Andy Atkins-Kruger, ,

Q&A Moderator: Christine Churchill, President, KeyRelevance

Speakers:

Andy Atkins-Kruger, Managing Director, WebCertain
Gil Reich, VP of Product Management, Answers.com
Daniel Ruby, Research Director, Chitika


Advanced Paid Search Track

Essential Paid Search Power Tools – You’ve mastered pivot tables in Excel, and know your AdWords dashboard backward and forward. As good as these tools are, they’re limited. To really scale or take advantage of bid inefficiencies, you need to get automated. In this session, advertisers (not tool providers!) discuss their favorite tools, and how they can be leveraged to save time, improve performance and profits, and generally ratchet up the quality of life for a paid search marketer.

Q&A Moderator: Cameron Cowan, Product Manager, Adobe

Speakers:

Craig Danuloff, President, ClickEquations Inc.
Anders Hjorth, CEO Europe Middle East & Africa, Outrider
Kevin Ryan, CEO, Motivity Marketing

2:15pm-2:45pm
(30 min)

Refreshment Break

2:45pm-4:00pm
(1 hr 15 min)

Advanced SEO Track

Link Alchemy: Creative Ways Of Conjuring SEO Gold – Despite all the recent changes in search engine algorithms, links remain the single most important part of an effective search marketing campaign. And to successfully compete, you need to go beyond traditional link building techniques to create natural but scalable campaigns. What tools are available to analyse competitor links? What non-traditional channels, such as .edu links and retweets can be used? Our speakers show you how to reinvigorate your link building campaigns and take them to the next level.

Moderator: Christine Churchill, President, KeyRelevance

Q&A Moderator: Martin Macdonald, Head of SEO, OMD UK

Speakers:

Patrick Altoft, Director of Search, Branded3
Rob Millard, SEO Consultant, Distilled
Kelvin Newman, Creative Director, Site Visibility
Pete Wailes, Lead Digital Strategist, Strategy Internet Marketing


Advanced Paid Search Track

Best Practises With adCenter For Bing & Yahoo – Now that Yahoo and Bing have a combined estimated 30% market share, you know you can’t ignore this appealingly large source of traffic – but you’ve also heard that you can’t just clone your AdWords campaign and expect to get good results. What are the key differences between AdWords and adCenter? What adCenter features are unique and powerful? What kinds of features should you be taking advantage of to maximise your ad campaigns on Bing and Yahoo? How does your campaign on Bing differ from what appears on Yahoo? Come to this session to find out.

Speakers:

Jonathan Beeston, European client services director, Efficient Frontier
Colm Bracken, Lead Search Media Analyst, Microsoft
Matt Lawson, VP Marketing, Marin Software
Jon Myers, Head of Account Management, Yahoo

4:00pm-4:15pm
(15 min)

Session Break

4:15pm-5:30pm
(1 hr 15 min)

Advanced SEO Track

What’s Really Important for Technical SEO? – How do you prioritise improvements to technical architecture? What will make the biggest impact? Is it really all that important to speed up client-side page load times? Server side load times? Change your IIS configuration to stop generating those default.aspx pages and case-insensitive URLs? What technical SEO advice is just the latest fad and what’s really going to make the difference in improved customer acquisition from search.

Moderator: Rob Kerry, Head of Search, Ayima

Q&A Moderator: Gil Reich, VP of Product Management, Answers.com

Speakers:

Richard Baxter, Director, SEOgadget
Martijn Beijk, SEO & Web Analytics Consultant, Onetomarket
Jonathan Hochman, Consultant, JE Hochman & Associates LLC
John Mueller, Sr. Webmaster Trends Analyst, Google


Advanced Paid Search Track

Best Practises With Google’s New Ad Features – Google has breathed new life into the text-based AdWords format, introducing an entire new lineup of ad formats. These include AdWords video ads, AdWords sitelinks, local AdWords, product AdWords, comparison ads and more. They’ve also added modifiers, extensions and other features that aren’t always easy to use or understand. This session explores how to take advantage of these new features, integrating them into your existing AdWords campaigns.

Moderator: Christine Churchill, President, KeyRelevance

Q&A Moderator: Greg Sterling, Founding Principal, Sterling Market Intelligence

Speakers:

Biren Kalaria, Sales Development Manager, YouTube & Display, Google UK
Brian Lewis, Vice President, Engine Ready
Ann Stanley, MD, Anicca Digital Solutions
Link Walls, Director of Product Management, ChannelAdvisor

5:30pm-7:00pm
(1 hr 30 min)

Expo Hall Reception sponsored by Yahoo Search and Bing